Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh93]  Effective moduli from ineffective uniqueness proofs. An unwinding of de La Vallee Poussin's proof for Chebycheff approximation

Koh:93a (Article)
Author(s)Kohlenbach, Ulrich
Title« Effective moduli from ineffective uniqueness proofs. An unwinding of de La Vallee Poussin's proof for Chebycheff approximation »
JournalAnnals of Pure and Logic
Volume64
Page(s)27--94
Year1993

BibTeX code
@article{Koh:93a,
  author = {Kohlenbach, Ulrich},
  volume = 64,
  journal = {Annals of Pure and Logic},
  year = 1993,
  pages = {27--94},
  title = {Effective moduli from ineffective uniqueness proofs. An unwinding of
           de La Vallee Poussin's proof for Chebycheff approximation},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!